ITEM METADATA RECORD
Title: A family of generalized linear models for repeated measures with normal and conjugate random effects
Authors: Molenberghs, Geert ×
Verbeke, Geert
Demétrio, C.G.B.
Vieira, A. #
Issue Date: Aug-2010
Publisher: The Institute
Series Title: Statistical Science vol:25 issue:3 pages:32-357
ISSN: 0883-4237
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
316.pdf Published 230KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science